# SDR DXTA2008112403367

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N739QS
- Make and model: Gulstm 200
- Aircraft serial: 198
- Aircraft time: 215 hours, 127 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Multiple Fail
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IMMEDIATELY AFTER TAKEOFF POWER SET WE GOT THE RED DITCH LIGHT THE YELLOW AUTO PRESS FAULT LIGHT AND THE FOLLOWING EICAS MESSAGES CABIN ALT HIGH AUTO PRESSURE.
